Expand icon Search icon File icon file Download

Items where Author is "Valchev, TI"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Gerdjikov, VS and Grahovski, GG and Mikhailov, AV and Valchev, TI (2011) Rational bundles and recursion operators for integrable equations on A.III-type symmetric spaces. Theoretical and Mathematical Physics, 167 (3). pp. 740-750. DOI https://doi.org/10.1007/s11232-011-0058-2

This list was generated on Fri Sep 29 22:14:43 2023 BST.